Dhamol Suspension 60 ml

  • Drug Houses of Australia

  • Code: 8886301752037
  • Availability: In Stock
Each 5 ml contains: Paracetamol BP 250 mg.

This preparation does not contain alcohol.

Preservatives:
Methyl hydroxybenzoate 0.10% w / v and Prophyl hydroxybenzoate 0.01% w / v.


  • S$ 3.90


You May Also Consider...

Sinupret Bionorica Children's Syrup 100 ml

Sinupret Bionorica Children's Syrup 100 ml

Sinupret® – loosens the mucus, clears and relieves Sinupret® acts reliably against rhinitis as well as acute and chronic inflammations of the paranasal sinuses through its unique combination of the m..

S$ 18.40

Prospan Cough Syrup 100 ml

Prospan Cough Syrup 100 ml

Contains ivy leaf extract Relieves chesty coughs Liquefies mucus and helps expulsion of phlegm Improves breathing Free from alcohol, sugar and artificial colouring ..

S$ 10.10

Progesic Suspension 100 ml

Progesic Suspension 100 ml

Each 5ml contains Paracetamol 250mg Preservatives: Methyl Hydroxybenzoate 0.10% w/v, Propyl Hydroxybenzoate 0.025% w/v...

S$ 3.50

Calpol Suspension 70 ml

Calpol Suspension 70 ml

Calpol Suspension is strawberry flavoured and will relieve pain (including teething pain) and feverishness (such as accompanies colds and flu), without irritating the stomach. It is most suitable for ..

S$ 7.90

Tags: Dhamol; fever; suspension